# SDR VNAA0012029

- Difficulty date: December 29, 2000
- Submitted: January 16, 2001
- Operation: Air carrier
- Aircraft: N457PS
- Make and model: Dorner DO328100
- Aircraft serial: 3048
- Aircraft time: 12,880 hours, 11,138 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Part number: 001A553A1200008
- Condition: Failed
- Location: Vertical Stab
- Part time: 8,460 hours, 7,612 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER 10 MINUTES INTO THE FLIGHT, THE CREW RECEIVED A AIRFOIL DEICE FAIL CAS MESSAGE. DISPATCH ADVISED THE CREW TO RETURN TO DAY WHERE MAINTENANCE INSPECTED AND REPLACED THE VERTICAL LEADING EDGE ASSEMBLY IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 30-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
